Q. Why am I having diarrhea after anal sex?

Answered by Dr. Sagar Ramesh Makode and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Diarrhea or Stomach Cramps? We have medical experts to help you right away. Ask a Doctor Now »
Image: Why am I having diarrhea after anal sex?

Hello doctor,

My partner tried anal sex for the first time in the last three years. It was not painful at all, and he finished inside of me. Also, he used a natural water based lube.

Everything seemed to be fine until the next morning when I had horrible diarrhea. It is very watery and lots of it.

There is no blood in stool, maybe has a light green color but overall brown with a bearable stomach cramp on the right side.

I am currently taking Iron and Vitamin B12 tablets.


Related Questions:
I have diarrhea following constipation for a long time. Why?
I had sex five days after finishing Norfloxacin. Will I get pregnant?
My butt hurts after anal sex. I am not even able to sit. Please help.
 

Dr. Sagar Ramesh Makode
MBBS., MD, GENERAL MEDICINE ., DM, CARDIOLOGY(SENIOR RESIDENT
Cardiology, General Medicine, Internal Medicine

Hello,

Welcome to icliniq.com.

Likely it is not related to anal sex because it is not a common complication of anal sex and also bacterias will not proliferate so fast to give you diarrhea in the next morning itself.

It is likely related to food consumption in last few days. I guess you do not have a fever. You need to have medicines for this, like antibiotics tablet Norflox TZ (Norfloxacin) 400 mg two times a day for five days along with some antacid like tablet Pantoprazole 40 mg or Rabeprazole 20 mg once a day before breakfast for five days.

You will also need some probiotics like capsule Vizylac or Sporulac sachet three times a day till diarrhea subsides.

For immediate pain relief, you can have antispasmodic like tablet Dicyclomine 20 or Hyoscine 10 mg whenever needed up to three times a day.

Have plenty of water and ORS (oral rehydration solution). Also, with each stool, you have additional 100 to 200 ml of ORS.

For more information consult a general medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


What could be the tear in anus after anal sex?
Query: Hi doctor, I got married recently and tried anal sex. Because of it there is a small tear in her anus. This incident happened 3 weeks back. She does not have any pain while motion and also there is no blood or white mucus in the stool. But, she feels a flesh strand (like thread) at her anus opening...  Read Full »
Dr. Aditi Gupta Jha
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. From your description, it looks like your wife had an anal fissure, due to the tear. You should have a look at the strand that is hanging from the anus and locate it and then consult me. Depending on that, we should be able to better help her. However, it is most im...  Read Full »
 
Antibiotic-Associated Diarrhea (AAD)
Article Overview: Antibiotics cause diarrhea due to infection by antibiotic-resistant pathogens such as Staphylococcus aureus, Clostridium difficile, Candida albicans, Salmonella, Clostridium perfringens type A, Klebsiella oxytoca, etc. CDAD (Clostridium difficile-associated disease) is responsible for 15 to 25 % of cases of AAD.  Read Article »
Dr. Geethu Thomas
Medical Gastroenterologist

The consequences of long-term antibiotic administration are diarrhea, antibiotic resistance, impaired immunity, increased cost of treatment, organ failures and deaths and reduction in beneficial phytoestrogens. Antibiotic-associated diarrhea (AAD) is unexplained diarrhea associated with the use of ...  Read Article »
 
What could be the possible reason for my mother's stomach cramp?
Query: Hi doctor, My mother has been suffering with motions and vomitings for a week. She also complained of severe stomach cramp every 15 to 20 minutes. Sudden sweating and nausea whenever she eats or drinks anything. She is getting tired even if she sits for an hour. What could be the possible reasons a...  Read Full »
Dr. Sadaf Mustafa
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Please give me some more information. Did she have the diarrhea before or after starting Norflox (Norfloxacin) and Zolerab (combination of Rabeprazole and Domperidone)? Does she have fever and chills? Did she observe yellow color of her eyes or change in the color of...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Will ejaculating on the hands cause STD?
Hello doctor, I have a question about STD exposure risk. I masturbated another male with my hand, and my palm was moist ...Read more »
Is there always 1 to 2 percent chance of TB recurrence even after completion of medicine?
Hello doctor, I had pulmonary TB and undergone six months of continuous medication as suggested by the doctor. There wa ...Read more »
HIV - Common Questions Answered | AIDS | Stages of HIV | Symptoms | Treatment
Human Immunodeficiency Virus (HIV) is the virus that causes HIV infection and AIDS (Acquired Immunodeficiency Syndrome). ...Read more »